MathSciNet Relay Station
MathSciNet bibliographic data
MR2740716 65M06 (35L65 35Q31 65M12)
Chalons, Christophe; Coquel, Frédéric; Godlewski, Edwige; Raviart, Pierre-Arnaud; Seguin, Nicolas Godunov-type schemes for hyperbolic systems with parameter-dependent source. The case of Euler system with friction. Math. Models Methods Appl. Sci. 20 (2010), no. 11, 2109–2166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement